Jump to content
Sign in to follow this  
TJM

Quick question for group

Recommended Posts

Curious if any body can give me some information on Chemo side effects. It has been a month since my last Chemo treatment yet still have side effects. The one that concerns me the most is that once or twice a week I go thru short periods of vomiting. I'm not nauseated, but it hits suddenly and with little time to react.

I am doing radiation but didnt think that was a side effect. The fact it's not constant is what bothers me. Any body else experience something similar.

Peace

Tom

Share this post


Link to post
Share on other sites

Hi TJM,

It does look like vomiting can be a side effect from radiation if the spot you are getting radiated is close to the stomach.  Maybe check in with the doctor and see if they can prescribe medication for you to stop the vomiting?

https://lungevity.org/for-patients-caregivers/lung-cancer-101/treatment-options/radiation-therapy

Share this post


Link to post
Share on other sites

Ah, just catching up here.  Short answer, yes, rads & nausea/vomiting.  This came up in my lung cancer support group on Friday.  The member was given two anti- nausea meds, a short acting and long acting combo.  Did the trick nicely.  

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...